# SDR UIEA2016020300039

- Difficulty date: February 2, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 68,659 hours, 9,462 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT WING UPPER SKIN, UPPER SURFACE AT STRINGER 2, NEAR LBBL 127.58.  REMOVED FOR ACCESS REFER TO JC SHEET 0062820.  BLENDED THE CORROSION AREA IAW SRM 51-10-02-0G-0 REV 32.  DETAIL DATA REFER TO JC SHEET 0060187 & DATA SHEET 9050082.  ACCOMPLISHED EI NO T2015A57B2862 SEQUENCE A REV 0 & INSTALLED BOLTS REFER TO JC SHEET 0062820.  ACCOMPLISHED EI NO T2015A57B-2862 SEQUENCE A REV 1 & COND CHECKED NORMAL.
